Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Durand-Cartagena - J. Á. Jaramillo - N. Shanmugalingam

Geometric characterizations of $p$-Poincaré inequalities

created by durandcar on 23 Jan 2014
modified on 23 Feb 2018

[BibTeX]

Published Paper

Inserted: 23 jan 2014
Last Updated: 23 feb 2018

Journal: Pub. Mat.
Volume: 60
Pages: 81-111
Year: 2016


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1